# SDR UIEA2020082651867

- Difficulty date: August 25, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 93,142 hours, 18,125 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI APU FAULT EICAS MSG ON FIRST APU START ATTEMPT. C/W QRH, SUCCESSFUL START ON SECOND ATTEMPT. PERFORMED APU START PROCEDURES IAW AMM 49-11-00. OPS TEST OK.
